# SDR 98ZZZX4654

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29143
- Make and model: Piper PA-32-300
- Aircraft serial: 327940187
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Worn
- Location: Magneto
- Part time: 290 hours
- Component: Slick, 6351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART REMOVED UNDER A COMPANY INSPECTION PROGRAM OF 300 HOURS/INSPECTION REQUIREMENT.  INSPECTION SHOWS POSSIBLE UNEVEN WEAR IN PAWLS AT PINS, BUT NEITHER PAWL WAS AT THIS TIME BEYOND LIMITS.  PART RETURNED FOR FURTHER ANALYSIS AND NEW UNIT INSTALLED ON MAGNETO.
